Opuscula Mathematica

Opuscula Math.
 28
, no. 4
 (), 567-592
Opuscula Mathematica

Chaotic dynamics in the Volterra predator-prey model via linked twist maps



Abstract. We prove the existence of infinitely many periodic solutions and complicated dynamics, due to the presence of a topological horseshoe, for the classical Volterra predator-prey model with a periodic harvesting. The proof relies on some recent results about chaotic planar maps combined with the study of geometric features which are typical of linked twist maps.
Keywords: Volterra predator-prey system, harvesting, periodic solutions, subharmonics, chaotic-like dynamics, topological horseshoes, linked twist maps.
Mathematics Subject Classification: 34C25, 37E40, 92C20.
Cite this article as:
Marina Pireddu, Fabio Zanolin, Chaotic dynamics in the Volterra predator-prey model via linked twist maps, Opuscula Math. 28, no. 4 (2008), 567-592
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.